# SDR IXXA100003S

- Difficulty date: December 23, 2009
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 94,427 hours, 39,645 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 600
- Part time: 94,427 hours, 39,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FOUND STRINGER 62 CRACKED.  REPAIRED STRINGER 62 IAW SRM 57-2-2.
